# SDR DALA2024101410093

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N303DN
- Make and model: Airbus A321-213
- Aircraft serial: 7061
- Aircraft time: 24,553 hours, 12,234 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3003 - ATO - AT 60 KTS DUE TO AN UNKNOWN ECAM MESSAGE THAT IMMEDIATELY DISAPPEARED. CORRECTIVE ACTION: NO FAULTS ON POST FLIGHT REPORT OR SKYWISE. BITE OF ECAM AND EFCS WAS NTF. (LP 5134202)
